ACAMOL TSINUN LIQUIGEL DAY

Israel - English - Ministry of Health

Buy It Now

Active ingredient:
PARACETAMOL; PSEUDOEPHEDRINE AS HYDROCHLORIDE
Available from:
TEVA PHARMACEUTICAL INDUSTRIES LTD, ISRAEL
ATC code:
N02BE01
Pharmaceutical form:
CAPSULES LIQUID FILLED
Composition:
PARACETAMOL 250 MG; PSEUDOEPHEDRINE AS HYDROCHLORIDE 30 MG
Administration route:
PER OS
Prescription type:
Not required
Manufactured by:
TEVA PHARMACEUTICAL INDUSTRIES LTD, ISRAEL
Therapeutic group:
PARACETAMOL
Therapeutic area:
PARACETAMOL
Therapeutic indications:
For the relief of common cold and nasal congestion associated with fever and pain. Day care medicine.
Authorization number:
125 99 30511 13
Authorization date:
2012-12-05

Documents in other languages

Patient Information leaflet Patient Information leaflet - Hebrew

26-10-2016

PATIENT PACKAGE INSERT

IN ACCORDANCE WITH THE

PHARMACISTS’ REGULATIONS

(PREPARATIONS) - 1986

The medicine is dispensed without

a doctor’s prescription

Acamol

®

Tsinun

Liquigel Day

Liquigel capsules

Composition

Each liquigel capsule contains:

Paracetamol 250 mg

Pseudoephedrine hydrochloride 30 mg

For the list of inactive ingredients in the

preparation, see section 6 – "Further

Information".

Read this leaflet carefully in its entirety

before using this medicine. This leaflet

contains concise information about the

medicine. If you have further questions,

refer to the doctor or pharmacist.

This medicine is dispensed without a

doctor's prescription and is intended

for adults and children 12 years of

age and above. Take the medicine

properly. Consult a pharmacist if you

need further information.

Refer to the doctor if the fever persists

for more than 3 days or if there was no

pain relief within 5 days despite use

of the medicine.

1. WHAT IS THE MEDICINE INTENDED

FOR?

The medicine is intended for the relief of

cold symptoms and nasal congestion,

accompanied by fever and pains – for

daytime care.

Therapeutic group:

Paracetamol - analgesic and antipyretic.

Pseudoephedrine hydrochloride – relieves

nasal congestion.

2. BEFORE USING THE MEDICINE

Do not use this medicine:

Do not use the medicine when you

are breastfeeding.

If there is a known sensitivity to

paracetamol or to pseudoephedrine

hydrochloride or to any of the other

ingredients of the medicine (see

section 6).

If you are being concomitantly

treated with medicines from the

monoamine oxidase inhibitors group

(MAOI, for depression) or within

14 days of discontinuing treatment

with them.

If you are suffering from a severe

heart disease or from very high blood

pressure.

Special warnings regarding use of the

medicine

If you have developed skin side

effects in the past as a result of taking

paracetamol-containing preparations,

do not take preparations containing

paracetamol, so that severe skin

effects will not recur.

The preparation contains paracetamol

which may cause liver damage when:

Given at a dosage higher than

recommended or for a prolonged

period.

Consuming

alcoholic beverages

during the course of treatment.

Taking

additional medicines which

affect liver function.

Do not use this medicine frequently

without consulting a doctor.

Do not take additional fever reducers

and pain relievers or cold medicines

without consulting a doctor or

pharmacist, to prevent overdose or

paracetamol poisoning.

Do not take additional medicines

from the "Acamol family" and/or other

paracetamol-containing preparations.

Avoid taking a high dosage (within the

recommended limit) of this medicine

when fasting.

If you are sensitive to any food or

medicine, inform the doctor before

taking the medicine.

Consult

the

doctor

before

commencing treatment if you are

suffering, or have suffered in the past,

from:

Disease or impaired function of the

heart and/or blood vessels

Hypertension

Eye problems (e.g., glaucoma)

Liver disease or impaired liver function

Impaired function of the kidney (e.g.,

a phaeochromocytoma-type tumor) or

urinary system

Impaired function of the thyroid

Impaired function of the prostate

Diabetes

Alcoholism

Increased restlessness

Viral jaundice

If you are pregnant

If you are taking, or have recently

taken, other medicines, including

non-prescription medicines and food

supplements and vitamins, tell the

doctor or pharmacist. Especially inform

the doctor or pharmacist if you are taking

a medicine from the following groups or

if you have just finished treatment with

the medicine:

Medicines

which

stimulate

central nervous system (e.g., appetite

suppressants).

Anticoagulants, especially warfarin.

Antidepressants (including monoamine

oxidase inhibitors [MAOI] – see above,

or tricyclic antidepressants).

Cough and cold medicines (e.g., other

medicines for nasal congestion).

Medicines to treat asthma (from the

sympathomimetic group).

Methyldopa or other antihypertensives

(e.g., beta blockers, alpha blockers or

vasodilators) and heart medicines.

Medicines that stimulate liver enzyme

activity (e.g., phenytoin [for convulsions],

barbiturates).

Anticonvulsant medicines (to treat

epilepsy).

Other analgesics and anti-inflammatories

(in prolonged use).

Metoclopramide or domperidone

(to treat nausea, vomiting and other

digestion problems).

Chloramphenicol

rifampicin

(antibiotics).

Probenecid (to treat gout).

Cholestyramine (to reduce the level of

fats in the blood).

Oral contraceptives.

Use of the medicine and food

The medicine can be taken without

regard to food.

Use of this medicine and alcohol

consumption

During the course of treatment with this

medicine do not consume alcohol due to

increased risk of liver damage.

Pregnancy and breastfeeding

If you are pregnant consult the doctor

before commencing treatment with the

medicine.

If you are breastfeeding do not use this

medicine.

Use in children

This medicine is intended for adults and

children above the age of 12 years, see

section 3.

Parents must inform the attending doctor

of any side effects as well as any other

medicine being given to the child.

3. HOW SHOULD YOU USE THE

MEDICINE?

Check with the doctor or pharmacist if

you are uncertain.

The usual dosage unless otherwise

instructed by the doctor:

Adults and children 12 years of age

and above:

2 liquigel capsules up to 4 times a day.

Do not take more than 8 capsules in a

24-hour period.

Patients above the age of 60 years

must consult the doctor before using

this medicine, as they may be sensitive

to preparations of this kind.

Do not exceed the recommended

dose.

Refer to the doctor if the fever persists

for more than 3 days or if there was no

pain relief within 5 days despite use

of the medicine.

Directions for use

Do not chew!

Swallow the capsule with a small amount

of water.

If you took an overdose or if a child

accidentally swallowed the medicine,

immediately refer to a doctor or to a

hospital emergency room and bring

the package of the medicine with you.

Do not induce vomiting without explicit

instruction from the doctor! Even if

you feel well, immediate treatment is

essential, due to the risk of developing

severe liver damage. Side effects can

be nausea and vomiting, diarrhea, loss

of appetite, abdominal pain, flatulence,

excessive sweating, pain or tenderness

in the upper abdomen and they may not

reflect the severity of the liver damage.

Do not take medicines in the dark!

Check the label and the dose each time

you take medicine. Wear glasses if you

need them.

4. SIDE EFFECTS

As with any medicine, use of Acamol

Tsinun Liquigel Day may cause side

effects, such as dizziness, lack of

appetite, dry mouth, difficulty passing

urine (in men only), nervousness,

sleeplessness or tension in some users.

Do not be alarmed when reading the list

of side effects. You may not suffer from

any of them.

Severe side effects

Stop treatment and refer to the doctor

immediately:

If severe allergic reactions occur, such

as rash and itching, swelling of the

face, lips, tongue, throat and/or limbs,

which may cause difficulty breathing or

swallowing.

Paracetamol may, in rare cases,

cause the appearance of severe

skin diseases, whose signs can be:

redness, rash, blisters, widespread

skin damage.

Severe skin side effects may occur

even if you have taken preparations

containing the active ingredient

paracetamol in the past without any

problem.

If skin side effects occur, stop treatment

and refer to the doctor immediately.

Hallucinations (rare).

If signs of changes in the blood system

occur, such as: unexplained tiredness,

bleeding, bruises, development of

inflammations more easily.

Severe pancreatitis (as a result of

overdose).

If one of the side effects worsens or

if you suffer from a side effect not

mentioned in this leaflet, consult the

doctor immediately.

5. HOW SHOULD THE MEDICINE BE

STORED?

Avoid poisoning! This medicine and any

other medicine must be kept in a closed

place out of the reach of children and/or

infants to avoid poisoning. Do not induce

vomiting without explicit instruction from

the doctor.

Do not use the medicine after the expiry

date (Exp. Date) that appears on the

package. The expiry date refers to the

last day of that month.

Store in a dry place, below 25°C.

6. FURTHER INFORMATION

In addition to the active ingredients,

the medicine also contains:

Polyethylene glycol, gelatin, glycerol,

purified

water,

propylene

glycol,

povidone, dry substance of anidrisorb,

quinoline yellow.

What the medicine looks like and the

contents of the package:

Oblong, clear, yellow capsules. The word

"TEVA" appears on one side and the

word "DAY" on the other side.

Manufacturer and license holder:

Teva Pharmaceutical Industries Ltd.,

P.O.B. 3190, Petah-Tiqva.

This leaflet was checked and approved

by the Ministry of Health in October

2013.

Registration numbers of the medicine

in the National Drug Registry of the

Ministry of Health:

125.99.30511.00

125.99.30511.11

125.99.30511.12

125.99.30511.13

By SHAHAR at 2:17 pm, Dec 03, 2014

Similar products

Search alerts related to this product

View documents history

Share this information